# SDR SWIA200819209

- Difficulty date: February 1, 2008
- Submitted: February 12, 2008
- Operation: Air carrier
- Aircraft: N295UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120295
- Aircraft time: 29,251 hours, 41,492 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT ROW 6A IS DAMAGED, FLIGHT NR 5723.  REPLACED EXIT SIGN PER MM 33-51-02.  OPS CHECK OK.
